# SDR ASAA2014060808104

- Difficulty date: June 8, 2014
- Submitted: June 10, 2014
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 15,616 hours, 4,707 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Panel
- Part number: 3400762030
- Condition: Loose
- Location: Nr 1 Inlet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FAN INLET DUCT PANELS NR 6, NR 9 & NR 12 HAVE LOOSE FASTENERS.  ACFT GROUNDED.  TIGHTENED NR 1 ENGINE FAN INLET DUCT PANELS NR 6, NR 9 AND NR 12 TO SPECS. REF  MM 72-23-07-400-801-FOO.
